Get your Health question answered in 3 easy steps

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Which treatment is most suitable to cure vaginal irritation ?

im rashmi 27 years old female. i m suffering from sexually transmitted diseases. the whole day and night irritation and itching is there on my genitial parts. there is rashes burns. iwant to know the ointment, please help me sir
Sat, 14 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
OBGYN 's  Response
Hi Rashmi
You probably have a vaginal infection.There are many types of infections and you need to be examined to determine which one you have.
You will need antibiotics.Please see your doctor.
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
hi
only itching and rash does not mean that u have STD
i think u have just simple fungal infection
apply candid b cream twice a day
take tab cetrizine at night
keep ur part clean and dry
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my wife is 3months pregnant,she has a a rush on her virgi na which she claims to have origianted from roughness during sex.please advice an urgent procedure.I applied vaseline on the rash and she then says it was not painfull during urination.please advise

doctor1 MD

I put nair har removing cream on my vaginal area a couple months ago, and my vagina started to burn and sting very bad. I didnt say anything to anyone because I thought, it wasn t that big of a deal. But now it s November and it still stings very bad. HELP!!!

doctor1 MD

I have an irritation in my vagina. There is no smell, no discharge, no bumps or anything funny like that. It is just painful during sex and when it flares up it can cause my vagina to feel warm to the touch and the skin will be red. Also can be itchy at times. I tried to treat it with yeast infection products. They help but do not cure it. I noticed that this problem comes and goes and seems to go away during my period but returns about a week afterwards. What can it be and what can I do? I don t think it s BV or a yeast infection because there s no smell or discharge at all.

Recent questions on Skin rash

doctor1 MD

sir, my child got suddenly severe rashes on entire body first came on to face,3 days back, it seems to symptoms like hives we met skin specialist he refered some medicines. my question is how many days will take to reover ? is there any side effects with hives ?

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... This is a difficut case, I have gradually been losing hair on the left and right side of my head at the hairline. I don't know if it will have any relationship, but I also have devoped some type of red rash on the insides of a couple fingers, as will as on top of the hand. It is itchy and sore.

doctor1 MD

I have had a skin rash, hives for several weeks the doctor prescribedprednisone for 10 days and it went away, two days after I stopped it all came back now he has prescribed cetirizine yesterday and after 2 pills, I have absolutely no relief from itching, is this normal, how fast should it work?

doctor1 MD

Hey my baby girl is 7th months she s teething and have two circle red chapped skin rash on her cheeks I m afraid because it looks similar to a ringworm but being that she s teething I figure it was a rash from that. I ve touched it with lotion such as cruel for eczema but it s still there. What do I do?

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?